Flu like symtoms after every shot

  1. New Member
    slimmy's Avatar
    Stats
    5'10"  165 lbs.
    Join Date
    May 2013
    Posts
    5
    Rep Power
    21
    Level
    2
    Lv. Percent
    42%

    Flu like symtoms after every shot


    I'm taking test cyp 400 1.0ml a week and after every shot I start to feel feverish and achy like I have the flu. I'm curious if this is normal or am I taking bad gear or what. Hopefully someone can shed some light on this.

  2. New Member
    sergroc129's Avatar
    Join Date
    Mar 2013
    Posts
    24
    Rep Power
    35
    Level
    4
    Lv. Percent
    97.08%

    I would like to hear opinions on this as well
  3. Board Moderator
    Never enough
    EasyEJL's Avatar
    Stats
    5'10"  205 lbs.
    Join Date
    Jun 2007
    Age
    47
    Posts
    31,888
    Rep Power
    852764
    Level
    95
    Lv. Percent
    49.84%
    Achievements Activity VeteranActivity RoyaltyActivity ProActivity AuthorityPosting Pro

    could be either. the 400mg/ml test has from what I recall lab tested to as low as 325 and as high as 465 from different labs. To just get past 300 anyhow, the solvent levels have to be pretty high. Really high if its not an ethyl oleate based oil mix. So its definitely possible you are just having a sort of allergic reaction to the amount of solvent in it, but its also possible there's something wrong with the gear.
    •   
       

  4. Senior Member
    harbonah's Avatar
    Stats
    6'0"  230 lbs.
    Join Date
    Oct 2009
    Age
    37
    Posts
    1,842
    Rep Power
    379197
    Level
    40
    Lv. Percent
    74.66%
    Achievements Activity ProPosting Pro

    I would filter it asap then see if you have the same reaction.
    ForeRunner Labs
    The Future of Human Performance
    http://anabolicminds.com/forum/pics/229429-my-fat-mess.html
  5. New Member
    slimmy's Avatar
    Stats
    5'10"  165 lbs.
    Join Date
    May 2013
    Posts
    5
    Rep Power
    21
    Level
    2
    Lv. Percent
    42%

    Thanks for the feedback. The flu like symptoms went away and feel good and strong. It's safe to say that I'm not a huge fan of Test 400 though. Stuff is harsh and the pain after injection BLOW! I'll be using 200/250 CYP when I figure out how to get it and do more research.
  6. Board Moderator
    Never enough
    EasyEJL's Avatar
    Stats
    5'10"  205 lbs.
    Join Date
    Jun 2007
    Age
    47
    Posts
    31,888
    Rep Power
    852764
    Level
    95
    Lv. Percent
    49.84%
    Achievements Activity VeteranActivity RoyaltyActivity ProActivity AuthorityPosting Pro

    you may find it not so bad if you split it into two doses like Monday and Thursday too
  

  
 

Similar Forum Threads

  1. Flu like symptoms after exercise
    By dmillz224 in forum Nutrition / Health
    Replies: 4
    Last Post: 02-08-2011, 04:48 PM
  2. Flu-like symptoms, after eating? wtf?
    By chasingsize in forum Nutrition / Health
    Replies: 3
    Last Post: 02-22-2010, 01:13 AM
  3. flu like symtoms on jin
    By volusia40 in forum IGF-1/GH
    Replies: 3
    Last Post: 08-30-2006, 11:23 PM
  4. Flu like symptoms with M1T?
    By xarmyguy26 in forum Anabolics
    Replies: 60
    Last Post: 03-13-2006, 11:56 PM
  5. How long after first shot do you know?
    By Mr.50 in forum Anabolics
    Replies: 3
    Last Post: 01-06-2006, 04:44 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in